Translator Disclaimer
November/December 2021 The Paneitz curvature problem on $S^n$
Azeb Alghanemi, Aymen Bensouf, Hichem Chtioui
Adv. Differential Equations 26(11/12): 585-620 (November/December 2021).

Abstract

This paper is concerned with the problem of prescribing the Paneitz curvature on the standard $n$-sphere, $n\geq 5$. We employ the critical points theory of A. Bahri [3] to establish an index-counting criteria for existence of solutions when the prescribed function is flat near its critical points for an order $\beta\in (1,n]$.

Citation

Download Citation

Azeb Alghanemi. Aymen Bensouf. Hichem Chtioui. "The Paneitz curvature problem on $S^n$." Adv. Differential Equations 26 (11/12) 585 - 620, November/December 2021.

Information

Published: November/December 2021
First available in Project Euclid: 4 November 2021

Subjects:
Primary: 35G20, 35J35

Rights: Copyright © 2021 Khayyam Publishing, Inc.

JOURNAL ARTICLE
36 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 11/12 • November/December 2021
Back to Top